# SDR DHL2005788004

- Difficulty date: July 26, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED LIGHT FDW PANEL COMES ON AT 320 KTS IAS DURING DESCENT (DOOR LIGHT).  CLEAN AND RE-ADJUSTED LEFT NOSE GEAR DOOR SWITCH IAW MM 32-62-11, OPS CK OK.
